Alert archive / Minnesota / Areal Flood Warnings in 2014
Areal Flood Warning 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Jun 16, 2014, 3:14 PM CDT for 5 counties in Minnesota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 16, 2014, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 91 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1817 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
077
WGUS43 KMPX 162014
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
314 PM CDT MON JUN 16 2014
MNC015-103-127-129-143-162300-
/O.NEW.KMPX.FA.W.0002.140616T2014Z-140616T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-NICOLLET MN-REDWOOD MN-RENVILLE MN-SIBLEY MN-
314 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR...
BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
RENVILLE COUNTY IN CENTRAL MINNESOTA...
SIBLEY COUNTY IN CENTRAL MINNESOTA...
* UNTIL 600 PM CDT
* AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOWLY MOVING SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL
ACROSS THE WARNED AREA. RADAR INDICATED THAT BETWEEN ONE HALF AND
AN INCH AND A HALF OF RAIN HAS ALREADY FALLEN OVER PORTIONS OF
THE AREA... WITH ADDITIONAL AMOUNTS OF OVER AN INCH POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...NEW ULM...
REDWOOD FALLS...ST PETER...FORT RIDGELY STATE PARK...GAYLORD...
LOWER SIOUX AGENCY AND SLEEPY EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT
TO CROSS WATER COVERED BRIDGES...DIPS... OR LOW WATER CROSSINGS.
NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT
OR IN A VEHICLE.
&&
LAT...LON 4454 9561 4454 9536 4473 9536 4446 9472
4489 9474 4489 9450 4463 9450 4463 9426
4472 9425 4472 9389 4467 9389 4467 9376
4459 9389 4434 9393 4415 9404 4427 9436
4411 9437 4410 9509 4419 9511 4420 9560
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 16, 3:06 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 16, 3:06 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
306 PM CDT MON JUN 16 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 150 PM CDT MON JUN 16 2014
TONIGHT AND TUESDAY...SFC ANALYSIS PUTS A LOW PRES CENTER OVER
N-CENTRAL SD WITH A WMFNT THAT IS SNAPPING NWD ACRS SRN INTO CENTRAL
MN. WINDS BEHIND THE FNT HAVE SHIFTED TO SLY OVER THE ENTIRE WFO MPX
CWFA...AND DEWPOINTS HAVE SURGED INTO THE LOWER 60S FOR MUCH OF THE
AREA. IN CONJUNCTION WITH THIS SFC SYSTEM IS STRONG SW FLOW ALOFT...
INCLUDING JETTING AROUND 3 KFT OF WINDS IN THE 40-50 KT RANGE.
CAPPING HAVE BEEN LOST WHILE CAPES RANGE FROM 2500-3500 J/KG...AND
THE STRONG JETTING AT MULTIPLE LEVELS IS CONTRIBUTING TO 0-3KC
HELICITY VALUES OF 300-500 M2/S2...MAINLY UPSTREAM FROM THE MPX
CWFA. GIVEN ALL THESE INGREDIENTS...STRONGEST OF WHICH IS OVER FAR
SRN MN...IT IS CERTAINLY NOT UNREASONABLE TO SEE SEVERE CELLULAR
STORMS AROUND THE I-90 CORRIDOR WITH MORE CLUSTER-LIKE STORMS GOING
N. WILL SEE THE STORMS CONTINUE TO SHIFT EWD ACRS THE CWFA THRU THE
OVERNIGHT HOURS...GRADUALLY DRAGGING THE STORMS TO THE SE ACRS THE
AREA...WITH THE BIGGEST THREAT FOR SEVERE WX ENDING BY AROUND 06Z...
LIKELY EARLIER FOR WRN PORTIONS OF THE AREA. THE OTHER CONCERN IS
VERY HEAVY RAIN. PWATS ARE MAINLY IN THE 1.2-1.6 INCH RANGE PER SPC
ANALYSIS...HIGHEST OVER SWRN MN...AND WITH TRAINING OF STORMS THE
PRECIPITATION EFFICIENCY WILL BE RATHER HIGH. WILL BE LOOKING FOR
2-3 INCHES QPF OVER SRN MN...HENCE THE FLASH FLOOD WATCH OVER SRN
PORTIONS OF THE CWFA THRU THE OVERNIGHT HOURS. THE PRECIP WILL
GRADUALLY END FROM NW TO SE DURG THE OVERNIGHT HRS...BUT WILL LOOK
FOR ISOLD TO SCATTERED LINGERING SHWRS FOR MUCH OF THE DAY TMRW. AS
THE DAY PROGRESSES HOWEVER...MORE STORM ORGANIZATION WILL TAKE PLACE
AS THE LOW PRES CENTER FORMERLY OVER THE DAKOTAS SHIFTS INTO NRN
WI...LEAVING A SFC CDFNT FNT STRADDLING THE AREA FROM SW TO NE. THIS
LOW LEVEL FOCUSING MECHANISM WILL AGAIN AID IN STORM DEVELOPMENT
LATE IN THE DAY WHEN INSOLATION IS GREATEST...WHICH WILL ENHANCE
INSTABILITY...AND CINH IS ELIMINATED. STORMS WILL TAKE ON MORE
BOW-LIKE SIGNATURES ALONG WITH CLUSTERS...MAKING BOTH LARGE HAIL AND
DAMAGING WINDS THE HAZARDS FOR LATE IN THE DAY TMRW. CONTRIBUTING TO
THE INSTABILITY WILL BE THE WARMING TREND THRU TMRW...WITH THE CWFA
BEING SQUARELY PLACE IN THE WARM SECTOR AS HIGHS CLIMB FROM THE UPR
70S TO LWR 80S TDA...INTO THE MID 80S ON TUE. A MILD NIGHT IS
EXPECTED TNGT WITH LOWS IN THE MID TO UPR 60S.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 150 PM CDT MON JUN 16 2014
WITH A GOOD DEAL TO FOCUS ON FOR TODAY AND TOMORROW... DID NOT
INVEST A SUBSTANTIAL AMOUNT OF TIME DISSECTING THINGS FOR THE
REMAINDER OF THE FORECAST PERIOD. HOWEVER... THINGS LOOK TO HAVE
CHANGED LITTLE WITH REGARD TO THE NUMERICAL GUIDANCE... AND IT
APPEARS WE WILL BE DEALING WITH THE STALLED OUT FRONTAL
BOUNDARY/BAROCLINIC ZONE OVER OUR AREA FOR MOST OF THE WEEK WHILE
THE SURFACE LOW REMAINS TO OUR WEST. THE WESTERN CONUS UPPER LOW
STILL LOOKS TO EJECT NORTHEAST INTO THE REGION TOWARD THE END OF
THE WEEK... WHICH SHOULD HELP PUSH THE SURFACE LOW AND DIFFUSE COLD
FRONT ACROSS THE AREA FRIDAY INTO EARLY SATURDAY. THERE ARE
CERTAINLY DIFFERENCES IN THE GUIDANCE BY THEN... BUT THE ECMWF AND
GFS HAVE THAT GENERAL THEME... THEN LINGERING WHAT/S LEFT OF THE
UPPER TROUGH AND COLD POOL OVER THE AREA THROUGH THE WEEKEND.
PRIOR TO THAT... OUR BOUTS/ROUND OF CONVECTION WILL BE HEAVILY
TIED TO WEAKER LARGE SCALE IMPULSES MOVING THROUGH THE UPPER FLOW
AND WHATEVER CONVECTIVELY INDUCED FORCING CAN SETUP ACROSS THE
REGION. SO... WE/RE STUCK WITH HAVING TO INCLUDE POPS THROUGH THE
WEEK INTO THE WEEKEND IN A BROAD-BRUSH FASHION AT THIS POINT. AS
THINGS WORK INTO THE SHORTER TERM EACH DAY WE/LL LIKELY BE ABLE TO
IDENTIFY SOME POP-FREE OR LOW POP PERIODS... SINCE THEY/LL
CERTAINLY OCCUR. SEVERE WEATHER CONCERNS MAINLY LOOK TO BE DURING
THE EARLY PART OF THE WEEK... WITH HEAVY RAIN/FLOODING CONCERNS
PRETTY MUCH THROUGHOUT THE PERIOD AS FLASHIER STUFF GIVES WAY TO
LARGE SCALE STREAM/RIVER CONCERNS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 111 PM CDT MON JUN 16 2014
FORECAST LOOKS TO DEGRADE STEADILY AND SIGNIFICANTLY GOING INTO
THE LATE AFTERNOON ADN EVENING HOURS DUE TO EXPECTED CLUSTERS OF
RAIN/TSTMS TO SHIFT ACROSS THE AREA LATER TODAY. THERE IS THE
POTENTIAL FOR THUNDERSTORMS TO CONTAIN STRONG WINDS...BUT UNTIL
CLEAR TRACKS OF INDIVIDUAL CELLS EBCOME APPARENT...HAVE OPTED TO
JUST REDUCE CONDS TO IFR VSBY WITH MVFR CIGS AND CAN AMEND THE TAF
TO INCLUDE ANY STRONG WINDS AS NEEDED. ONCE THE STORMS PUSH
THRU...WINDS WILL DIMINISH AND THE ADDED SFC MOISTURE WILL
CONTRIBUTE TO FOG AND/OR LOW STRATUS DEVELOPMENT DURING THE
OVERNIGHT HOURS INTO DAYBREAK. CONDS THEN IMPROVE THRU THE REST OF
TMRW MRNG. ADDITIONAL STORMS ARE POSSIBLE LATE TUE AFTN...TOO
EARLY FOR INCLUSION ATTM.
KMSP...SHOWERS LIKELY TO MOVE INTO THE KMSP AREA JUST BEFORE 00Z
THIS EVENING THEN A ROUND OF TSTMS CAN BE EXPECTED STARTING AROUND
00Z AND LASTING A FEW HRS. SOME OF THESE TSTMS MAY CONTAIN STRONG
WINDS...IN EXCESS OF 35 KT AND POSSIBLY SEVERE STRENGTH OF 50 KT.
WILL CONTINUE TO MONITOR AND AMEND AND/OR UTILIZE OTHER PRODUCTS
AS NECESSARY. THE STORMS LOOK TO WIND DOWN APPROACHING 06Z...THEN
THE CONCERN TURNS TO FOG/LOW STRATUS. AM NOT LOOKING FOR VSBY TO
DROP TO LESS THAN 2SM BUT THERE IS A GOOD CHC OF HAVING CEILINGS
DROP TO BELOW 1700 FT WITHIN A COUPLE HOURS OF DAYBREAK. CONDS
THEN IMPROVE DURG THE DAY TMRW...BUT ADDITIONAL SHWRS AND POSSIBLY
TSTMS LOOK TO DEVELOP LATE TMRW AFTN INTO TMRW EVE. THESE WILL BE
LOOKED AT FURTHER FOR THE 00Z TAF.
/OUTLOOK FOR KMSP/
WED...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SE 10-15 KTS.
THU...MVFR/IFR WITH SHRA/TSRA LIKELY. WINDS SE 10-15 KTS.
FRI...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SW 5-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ064-065-067-
073>078-082>085-091>093.
WI...NONE.
&&
SHORT TERM...JPC
LONG TERM...
AVIATION...JPCHazardous weather outlook, Jun 16, 11:21 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1121 AM CDT MON JUN 16 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 171100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1121 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE AREA FROM SOUTHWEST TO NORTHEAST THIS AFTERNOON INTO TONIGHT. THE GREATEST RISK FOR SEVERE WEATHER IS EXPECTED ACROSS SOUTHERN MINNESOTA THIS AFTERNOON AND EVENING...WHERE VERY LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND A FEW TORNADOES WILL BE POSSIBLE. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE ACTIVITY TODAY AND TONIGHT. GIVEN RECENT WET CONDITIONS...THIS WILL POSE A THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTHWEST AND SOUTHERN MINNESOTA WHERE THE HEAVIEST RAIN WILL OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WAVES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM TUESDAY THROUGH FRIDAY. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY THAT DEVELOPS TUESDAY THROUGH THURSDAY. IN ADDITION...SEVERAL INCHES OF RAIN ARE POSSIBLE THROUGH LATE WEEK...WHICH WILL LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING THREAT IS EXPECTED TO TRANSITION FROM MORE OF A FLASH FLOOD THREAT AT THE BEGINNING OF THE WEEK...TO MORE OF A MAIN STEM RIVER FLOOD THREAT THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON THROUGH TONIGHT. IN ADDITION...SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TUESDAY THROUGH THURSDAY.
In the hours before
Special weather statement, Jun 16, 1:07 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CDT MON JUN 16 2014
MNZ054>056-064-161900-
CHIPPEWA-LAC QUI PARLE-SWIFT-YELLOW MEDICINE-
107 PM CDT MON JUN 16 2014
AT 104 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF MORITZ....IN DEUEL COUNTY SOUTH DAKOTA.
THIS STORM WAS MOVING EAST AT 55 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MARIETTA.
FLORIDA CREEK WILDLIFE MANAGEMENT AREA.
CANBY AIRPORT.
MADISON AIRPORT.
PROVIDENCE.
BOYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4525 9645 4526 9632 4519 9612 4529 9612
4539 9532 4491 9542 4487 9549 4473 9546
4456 9551 4457 9562 4462 9561 4463 9563
4462 9610 4466 9646
TIME...MOT...LOC 1805Z 268DEG 46KT 4487 9671Special weather statement, Jun 16, 2:10 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
210 PM CDT MON JUN 16 2014
MNZ054-162015-
LAC QUI PARLE-
210 PM CDT MON JUN 16 2014
...FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS IS LIKELY IN
THE AREA...
AT 208 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE MOVING
THROUGH CENTRAL AND NORTHERN LAC QUI PARLE COUNTY. THESE STORMS WERE
QUICKLY PRODUCING RAINFALL TOTALS OF A HALF TO ONE INCH.
EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.
&&
LAT...LON 4518 9647 4525 9629 4522 9625 4523 9622
4520 9617 4519 9611 4516 9609 4515 9603
4510 9599 4484 9645Special weather statement, Jun 16, 2:21 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
221 PM CDT MON JUN 16 2014
MNZ054>056-064-162015-
CHIPPEWA-LAC QUI PARLE-SWIFT-YELLOW MEDICINE-
221 PM CDT MON JUN 16 2014
AT 219 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHEAST OF MADISON...OR 12 MILES NORTHWEST OF
LAC QUI PARLE STATE PARK. THIS STORM WAS MOVING EAST AT 30 MPH.
HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CERRO GORDO.
APPLETON.
MILAN.
HOLLOWAY.
MONTEVIDEO AIRPORT.
HAGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4523 9622 4520 9617 4520 9611 4525 9613
4533 9612 4541 9561 4490 9550 4475 9616
4522 9624
TIME...MOT...LOC 1921Z 251DEG 25KT 4509 9609The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:50 AM CDT | River Flood Warning | MPX | Brown | 7 days |
| Jun 16, 10:50 AM CDT | River Flood Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 24 days |
| Jun 16, 11:08 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 10 more | 13 hr |
| Jun 16, 1:07 PM CDT | Special Weather Statement | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 53 min |
| Jun 16, 2:10 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 65 min |
| Jun 16, 2:21 PM CDT | Special Weather Statement | MPX | Chippewa, Lac qui Parle, Swift | 54 min |
| Jun 16, 2:51 PM CDT | Areal Flood Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Renville, Swift, Yellow Medicine | 3 hr |
| Jun 16, 3:31 PM CDT | Special Weather Statement | MPX | Martin | 44 min |
| Jun 16, 3:43 PM CDT | Areal Flood Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 3 hr |
| Jun 16, 3:46 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 44 min |
| Jun 16, 4:08 PM CDT | Tornado Warning | MPX | Martin | 37 min |
| Jun 16, 4:19 PM CDT | High Wind Warning | MPX | Anoka, Brown, Carver, Chippewa, Chisago, Dakota and 23 more | 9 hr |
| Jun 16, 4:23 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Watonwan | 52 min |
| Jun 16, 4:33 PM CDT | Flash Flood Warning | MPX | Martin, Watonwan | 3 hr |
| Jun 16, 4:34 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 56 min |
| Jun 16, 5:00 PM CDT | Areal Flood Warning | MPX | Freeborn, Steele, Waseca | 4 hr |
| Jun 16, 5:14 PM CDT | Tornado Warning | MPX | Martin | 31 min |
| Jun 16, 5:17 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Watonwan | 58 min |
| Jun 16, 5:28 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 62 min |
| Jun 16, 5:31 PM CDT | Flash Flood Warning | MPX | Blue Earth, Watonwan | 3 hr |
| Jun 16, 5:31 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 44 min |
| Jun 16, 5:39 PM CDT | Tornado Warning | MPX | Blue Earth | 36 min |
| Jun 16, 5:56 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 49 min |
| Jun 16, 6:02 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 58 min |
| Jun 16, 6:07 PM CDT | Flash Flood Warning | MPX | Blue Earth, Le Sueur, Rice, Waseca | 3 hr |
| Jun 16, 6:20 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 40 min |
| Jun 16, 6:42 PM CDT | Flash Flood Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 3 hr |
| Jun 16, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 31 min |
Nearby
Areal Flood Warnings in Minnesota, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.